# SDR SWIA2019122747134

- Difficulty date: November 13, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SUPPORT STRUCTURE FOR BODY FAIRINGS 195DL/196DR, SPLICE ANGLE CORRODED LOCATED AT BS 939.   AFT FUSELAGE SUPPORT STRUCTURE FOR BODY FAIRINGS 195DL/196DR, SPLICE ANGLE REMOVED AND REPLACED WITH NEW ANGLE REF SRM.
